# SDR AU001126

- Difficulty date: November 6, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9303688100
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING AN ENGINE GROUND RUN THE LH 'BLEED LEAK' LIGHT ILLUMINATED. A SYSTEM CHECK DETECTED LEAKAGE FROM THE FLEXIBLEDUCT AT THE WIND ROOT.FURTHER INVESTIGATION FOUND A STAINLESS STEEL INSERT HAD DISBONDED FROM THE SILICON FLEXIBLE DUCT.
